MathSciNet Relay Station
MathSciNet bibliographic data
MR2106129 93B05 (35K65 93C20)
Cannarsa, P.; Martinez, P.; Vancostenoble, J. Null controllability of degenerate heat equations. Adv. Differential Equations 10 (2005), no. 2, 153–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement